# SDR ASAA2019062419794

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,169 hours, 4,225 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT AT FL340, RESET PER QRH AND OPERATION NORML. GROUNDED - YES. DUE TO HISTORY PERF WCHU BITE TEST PER B737-900 FIM 30-41 TASK 811, LAST 8/10 FLIGHTS FOUND SENSOR FAULT FOR L2 SIDE WINDOW. MOVED PRIMARY SENSOR WIRE TO SPARE SENSOR, PERFORMED BITE OF L/H SIDE WINDOW, NO FAULTS NOTED AT THIS TIME.
